[Skip to Content]
[Skip to Content Landing]
Letters
August 18, 1999

Myocardial Infarction Associated With Ovarian Hyperstimulation Syndrome

Author Affiliations
 

Margaret A.WinkerMD, Deputy EditorIndividualAuthorPhil B.FontanarosaMD, Interim CoeditorIndividualAuthor

JAMA. 1999;282(7):632-633. doi:10-1001/pubs.JAMA-ISSN-0098-7484-282-7-jbk0818

To the Editor: Ovarian hyperstimulation syndrome is one of the most severe complications following controlled ovarian stimulation. Fluid redistributes from intravascular to extravascular spaces (ie, the abdominal or pleural cavity) leading to ascites and pleural effusions. Most patients can be treated successfully with intravascular fluids and thrombosis prophylaxis. However, complications such as thrombosis and even death have been reported.1 We report the first case, to our knowledge, of a patient with myocardial infarction after ovarian hyperstimulation syndrome.

First Page Preview View Large
First page PDF preview
First page PDF preview
×